# SDR CA010202002

- Difficulty date: December 20, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 3,214 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: SP3062
- Condition: Failed
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, AN ESSENTIAL TR FAULT AND ATC REPORTED NO TRANSPONDER. KNOWN PROBLEM, AIRBUS TFU 24-32-00-13.TRU RESET AS PER TSM 24-30-00-810-901, AIRCRAFT RETURNED TO SERVICE.PREVENTIVE TRU REPLACED UPON ARRIVAL.
